# SDR JJBA20251006011

- Difficulty date: September 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFI EXT RADIO ALTEMETER ANTENNA DOUBLER BTW FR 68-70 AND STR 21L-21R FOUND CORRODED. RF1 EXT BTW FR 68-70 AND STR 21L-21R DOUBLER BLENDED AND FOUND OUT OF LIMIT AND REMOVED AND REPLACED
